See Alike in...

Alike App

Browser

Catii

706d

What medications have worked and has anyone had bad neurological affects from migraine medications? Also have you experienced general chronic pain/tremors along with migraines, is that part of the condition?

Top reply
    • Catii

      669d

      @Zanndra I’ve never heard of that one thank you so much for pointing it out

    • Zanndra

      698d

      Hello, I suffered from migraines almost everyday for several months just saying oh I'll be fine but when I told my doctor she put me on a new drug called Qulipta. I have been taking it for 4 months now and I hadn't had a migraine since, the worst I get is a light headache every now and then. I used to have severe epilepsy and my biggest worry was them coming back since migraines can be a sign for them to come back. I do hope that this helps you in some way.

      • Catii

        669d

        @Zanndra I’ve never heard of that one thank you so much for pointing it out

    • SufferingMamabear

      698d

      I havent experienced many neurological side effects, aside from mood swings and a general feeling of 'out of body', as well as restless legs when the neurologist tried me on seizure meds for a short bit to see if it would help my migraine frequency. Honestly, Aimovig was my miracle drug. It gave me my life back for the first 4ish years of daughter's life. I started it back in '17, and was on it til March this year with no side effects. It took care of my migraines (the ER worthy ones and lessened the severity of the daily ones), to the point that my mood became more stable since I wasn't in constant agony and trying to force my way through the pain and huge grab bag of symptoms to do basic daily life necessities. If you can afford it, I would suggest trying it if you have not already, as I know from other migraine warriors that it can be a hit or miss for us. Sending you all the good vibes and energies to keep fighting this horrible illness. *hug*

      • Catii

        669d

        @SufferingMamabear thank you so much I will look into it! I’m glad you found something to help your pain ❤️

    • BeeDandelion

      706d

      Risperidone when I have PMDD, I did recently switch to a smaller dose during that time though to help with aggravating the tremor. There are quite a few SSRI/antidepressants that can cause or make tremor worse so it's good to ask doctor/practitioner if it will help that or make it worse.

    • BeeDandelion

      706d

      I have an essential tremor but it is not part of having migraines. There may be medications that exacerbate tremor if you have it already and that's good to verify w doctor.

      • Catii

        706d

        @BeeDandelion have you found specific medications that aggravate it?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion